# SDR CALA2025042204104

- Difficulty date: April 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N26960
- Make and model: Boeing 787-9
- Aircraft serial: 36408
- Aircraft time: 44,249 hours, 4,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 4L EPAS BATTERY IN SAFE POSITION RETURNED DOOR 4L EPAS SAFETY SWITCH TO NORMAL POSITION REF AMM 25-66-01-01B-720A
